# SDR SWAA2020092217073

- Difficulty date: August 27, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 500D TO BS500D+10 HAS OVERSIZED HOLES COMMON THE INTERCOSTAL WEB.  REPAIRED DAMAGED STRINGER 25R BETWEEN BS 500D TO 5000D + 10' COMMON TO THE INTERCOSTAL WEB, PER ER 20-03198 REV IR AND EA 20-153-01611 REV IR.
